(NaturalNews) Part 1 of 'The Dangers of Quinolone Antibiotics'
discussed how this class of antibiotics can cause such severe cellular damage that tendons can become damaged and even rupture. Unfortunately, the severe and sometimes disabling effects of these antibiotics don't stop there. There are tens of thousands of people suffering from a vast array of symptoms, affecting every body system and causing severe pain and disability that began during or soon after taking a course of Quinolone antibiotics.
The Quinolone and Fluoroquinolone antibiotics have a LONG history of being extraordinarily toxic. There have been at least 9 different antibiotics in this class that have been removed from the market after causing severe toxic damage to numbers of people too large for regulating authorities to ignore. The FDA, however, continues to approve 'new and improved' Quinolones while expecting them not to have the toxicity problems of the other 9 before them. With the latest drugs in this class: Avelox, Cipro and Levaquin, this isn't working out so well for the public AGAIN as the reports from people with an entire spectrum of symptoms keep pouring in. Huge numbers of people report having widespread disabling symptoms such as:
*Neurologic problems like memory loss and difficulty walking
*Poor circulation and loss of sensation to hands and feet
*Vision and hearing loss
*Widespread muscle pain and weakness
*Depression, anxiety, insomnia and panic attacks
And a whole host of other problems that all sufferers claim to have begun during or shortly after a course of quinolone antibiotics- sometimes immediately after the first dose! Unfortunately, the hordes of people suffering from what they believe is a condition called 'Levaquin Toxicity' are being marginalized by the medical community who simply aren't educated about the terrible toxic
reactions that can be caused by this class of drugs. After normal test results on the dozens of tests and scans that are done, most are simply given pain pills, an antidepressant, a referral to a psychiatrist, and no hope to ever get better.
If the symptoms of this 'syndrome' and the 'treatment' for it sound familiar, it's because nearly all of them match up to the symptoms of Fibromyalgia, Chronic Fatigue Syndrome and many other 'incurable' illnesses. In fact the symptoms are SO close to the symptoms of Fibromyalgia that there are some researchers who believe that many people with Fibromyalgia may actually be experiencing Levaquin Toxicity! Almost zero research is being done about this widespread toxicity, however, since drug
companies have no interest in researching a solution for this problem since that would be an admission that there IS a problem.
Once a drug is on the market, however, the FDA must rely on consumer reporting of problems to get more information about negative effects of drugs. Most people, however, often are ill when they take these antibiotics
and so attribute many of their initial symptoms to the illness and not the 'safe' medication that they were prescribed by their doctor. Not only are most people not aware of these problems with the Quinolone antibiotics, but they also don't know that they even CAN make a report to the FDA. Since the drug companies have no incentive to perform further testing once a drug is FDA approved, it's up to people to report these toxic side effects of Levaquin, Cipro and Avelox and to warn everyone they know. These drugs are EXTREMELY toxic and since medical professionals and regulatory agencies are not educated about the lifelong disabling toxic effects of these drugs, the public needs to be.
About the authorKerri Knox, RN
is a Registered Nurse and Functional Medicine Practitioner.
With over 14 years of experience in health care, she has the unique perspective of being solidly grounded in Conventional Medicine and being well versed in Alternative Medicine.
She can help you to to find and repair the UNDERLYING CAUSES
of illness using cutting edge in home lab testing that finds nutritional deficiencies, hidden infections and chemical and metal toxicities that contribute to ill health.
She can be reached through her websites at:Easy Immune System Health.comSide Effects Site